# SDR SWIA201232127

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 37,422 hours, 53,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE WIRES COMING OUT OF THE EMERGENCY FLOOR LIGHTS IN ROW 1.  EMERGENCY LIGHTS ASSOCIATED WITH THE LOOSE WIRES ARE INOPERATIVE.  (FLT 3453)  RECONNECTED WIRES FOR THE EMERGENCY FLOOR LIGHT LEVEL IN ROW 1.
